A Mixed Finite Element Method for the Contact Problem in Elasticity
Year: 2005
Journal of Computational Mathematics, Vol. 23 (2005), Iss. 4 : pp. 441–448
Abstract
Based on the analysis of [7] and [10], we present the mixed finite element approximation of the variational inequality resulting from the contact problem in elasticity. The convergence rate of the stress and displacement field are both improved from O(h3/4) to quasi-optimal O(h|logh|1/4). If stronger but reasonable regularity is available, the convergence rate can be optimal O(h).
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2005-JCM-8830
Journal of Computational Mathematics, Vol. 23 (2005), Iss. 4 : pp. 441–448
Published online: 2005-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8
Keywords: Contact problem Mixed finite element method.